# SDR AALA20011555

- Difficulty date: August 3, 2001
- Submitted: October 25, 2001
- Operation: Air carrier
- Aircraft: N14056
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 463
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Indication
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MIA - FLT 2111 - EN ROUTE LIM NOSE GEAR INDICATION MESSAGE AFTER TAKEOFF.  LANDED MIA WITHOUT INCIDENT.  PERFORMED OVERWEIGHT LANDING INSPECTION.  NO DISCREPANCIES NOTED.  (M)
